Alert archive / North Carolina / Freeze Warnings in 2007

Freeze Warning 4, NWS Wilmington, NC

April 6, 2007Bladen County, Columbus County, Robeson County, North Carolina; Darlington County, Dillon County, Marlboro County, South Carolina

NWS Wilmington, NC issued this freeze warning at Apr 6, 2007, 3:44 PM EDT for Bladen County, Columbus County, Robeson County, North Carolina; Darlington County, Dillon County, Marlboro County, South Carolina. It took effect at Apr 6, 2007, 7:15 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2007, 3:44 PM EDT (19:44 UTC)
In effect from
Apr 6, 2007, 7:15 PM EDT
Expired
Apr 7, 2007, 3:30 AM EDT
In force
8 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Columbus County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Marlboro County, SC

The radar

The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.7 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-190 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KILM 061944
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
344 PM EDT FRI APR 6 2007

NCZ087-096-SCZ017-023-024-070345-
/O.NEW.KILM.FZ.W.0004.070407T0800Z-070407T1200Z/
/O.NEW.KILM.FZ.A.0003.070408T0500Z-070408T1300Z/
ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
BENNETTSVILLE...DARLINGTON...DILLON
344 PM EDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY. A
FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT
FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. 

COLD AIR STREAMING ACROSS THE EASTERN CAROLINAS TONIGHT WILL
ALLOW TEMPERATURES TO BRIEFLY DROP TO AROUND FREEZING NEAR SUNRISE
SATURDAY MORNING. TEMPERATURES WILL SLOWLY RISE AFTER SUNRISE
ALTHOUGH THE WIND CHILL WILL MAKE IT FEEL LIKE IT IS STILL IN THE
30S UNTIL AROUND NOON. 

ON SATURDAY NIGHT...A VERY COLD AND DRY AIRMASS WILL ALLOW
TEMPERATURES TO RAPIDLY DROP AFTER SUNSET...WITH TEMPERATURES
FALLING BELOW FREEZING AFTER MIDNIGHT. RECORD BREAKING LOW
TEMPERATURES ARE EXPECTED SUNDAY MORNING...WITH READINGS IN THE
MID TO UPPER 20S COMMON.

A FREEZE WARNING IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE PLANTS AND VEGETATION FROM FREEZING CONDITIONS.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

NCZ097-099>101-SCZ032>034-039-046-070345-
/O.NEW.KILM.FZ.A.0003.070408T0500Z-070408T1300Z/
PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-FLORENCE-MARION-HORRY-
WILLIAMSBURG-GEORGETOWN-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...WHITEVILLE...
LELAND...SHALLOTTE...WILMINGTON...WRIGHTSVILLE BEACH...FLORENCE...
MARION...CONWAY...MYRTLE BEACH...KINGSTREE...GEORGETOWN
344 PM EDT FRI APR 6 2007

...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING. 

A VERY COLD AND DRY AIRMASS WILL ALLOW TEMPERATURES TO RAPIDLY
DROP AFTER SUNSET ON SATURDAY...WITH TEMPERATURES FALLING BELOW
FREEZING AFTER MIDNIGHT. RECORD BREAKING LOW TEMPERATURES ARE
EXPECTED SUNDAY MORNING...WITH READINGS IN THE MID TO UPPER 20S
COMMON. TEMPERATURES ALONG THE BEACHES WILL BE A BIT HIGHER...IN
THE LOWER TO MID 30S.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

REK
2 follow-up statements
000 
WWUS72 KILM 062315
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
715 PM EDT FRI APR 6 2007

NCZ097-099-071200-
/O.EXA.KILM.FZ.W.0004.070407T0800Z-070407T1200Z/
/O.CON.KILM.FZ.A.0003.070408T0500Z-070408T1300Z/
PENDER-COLUMBUS-
INCLUDING THE CITIES OF...BURGAW...SURF CITY...WHITEVILLE
715 PM EDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

COLD AIR STREAMING ACROSS THE EASTERN CAROLINAS TONIGHT WILL
ALLOW TEMPERATURES TO BRIEFLY DROP TO AROUND FREEZING NEAR
SUNRISE SATURDAY MORNING ACROSS THE WARNED AREA. TEMPERATURES
WILL SLOWLY RISE AFTER SUNRISE ALTHOUGH THE WIND CHILL WILL MAKE
IT FEEL LIKE IT IS STILL IN THE 30S UNTIL AROUND NOON.

ON SATURDAY NIGHT...A VERY COLD AND DRY AIRMASS WILL ALLOW
TEMPERATURES TO RAPIDLY DROP AFTER SUNSET...WITH TEMPERATURES
FALLING BELOW FREEZING AFTER MIDNIGHT. RECORD BREAKING LOW
TEMPERATURES ARE EXPECTED SUNDAY MORNING...WITH READINGS IN THE
MID TO UPPER 20S COMMON.

A FREEZE WARNING IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE PLANTS AND VEGETATION FROM FREEZING CONDITIONS.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

NCZ087-096-SCZ017-023-024-071200-
/O.CON.KILM.FZ.W.0004.070407T0800Z-070407T1200Z/
/O.CON.KILM.FZ.A.0003.070408T0500Z-070408T1300Z/
ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...
BENNETTSVILLE...DARLINGTON...DILLON
715 PM EDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT
SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

COLD AIR STREAMING ACROSS THE EASTERN CAROLINAS TONIGHT WILL
ALLOW TEMPERATURES TO BRIEFLY DROP TO AROUND FREEZING NEAR SUNRISE
SATURDAY MORNING ACROSS THE WARNED AREA. TEMPERATURES WILL SLOWLY
RISE AFTER SUNRISE ALTHOUGH THE WIND CHILL WILL MAKE IT FEEL LIKE
IT IS STILL IN THE 30S UNTIL AROUND NOON.

ON SATURDAY NIGHT...A VERY COLD AND DRY AIRMASS WILL ALLOW
TEMPERATURES TO RAPIDLY DROP AFTER SUNSET...WITH TEMPERATURES
FALLING BELOW FREEZING AFTER MIDNIGHT. RECORD BREAKING LOW
TEMPERATURES ARE EXPECTED SUNDAY MORNING...WITH READINGS IN THE
MID TO UPPER 20S COMMON.

A FREEZE WARNING IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE PLANTS AND VEGETATION FROM FREEZING CONDITIONS.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

NCZ100-101-SCZ032>034-039-046-071200-
/O.CON.KILM.FZ.A.0003.070408T0500Z-070408T1300Z/
BRUNSWICK-NEW HANOVER-FLORENCE-MARION-HORRY-WILLIAMSBURG-
GEORGETOWN-
INCLUDING THE CITIES OF...LELAND...SHALLOTTE...WILMINGTON...
WRIGHTSVILLE BEACH...FLORENCE...MARION...CONWAY...MYRTLE BEACH...
KINGSTREE...GEORGETOWN
715 PM EDT FRI APR 6 2007

...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A VERY COLD AND DRY AIRMASS WILL ALLOW TEMPERATURES TO RAPIDLY
DROP AFTER SUNSET ON SATURDAY...WITH TEMPERATURES FALLING BELOW
FREEZING AFTER MIDNIGHT. RECORD BREAKING LOW TEMPERATURES ARE
EXPECTED SUNDAY MORNING...WITH READINGS IN THE MID TO UPPER 20S
COMMON. TEMPERATURES ALONG THE BEACHES WILL BE A BIT HIGHER...IN
THE LOWER TO MID 30S.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$
RJD
000 
WWUS72 KILM 070730
NPWILM

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
330 AM EDT SAT APR 7 2007

NCZ087-096-097-099-SCZ017-023-024-072100-
/O.CAN.KILM.FZ.W.0004.070407T0800Z-070407T1200Z/
/O.UPG.KILM.FZ.A.0003.070408T0500Z-070408T1300Z/
/O.NEW.KILM.FZ.W.0005.070408T0500Z-070408T1300Z/
ROBESON-BLADEN-PENDER-COLUMBUS-MARLBORO-DARLINGTON-DILLON-
INCLUDING THE CITIES OF...LUMBERTON...ELIZABETHTOWN...BURGAW...
SURF CITY...WHITEVILLE...BENNETTSVILLE...DARLINGTON...DILLON
330 AM EDT SAT APR 7 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY...
...FREEZE WARNING IS CANCELLED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY. THE
FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. 

A VERY COLD AND DRY AIRMASS WILL ALLOW TEMPERATURES TO RAPIDLY
DROP AFTER SUNSET...WITH TEMPERATURES FALLING BELOW FREEZING ALL
LOCATIONS. RECORD BREAKING LOW TEMPERATURES ARE EXPECTED BY EARLY
MORNING SUNDAY...WITH READINGS IN THE MID TO UPPER 20S. SHELTERED
LOCATIONS ARE EXPECTED TO DROP INTO THE LOWER 20S.

A FREEZE WARNING IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE PLANTS AND VEGETATION FROM FREEZING CONDITIONS.

$$

NCZ100-101-SCZ032>034-039-046-072100-
/O.UPG.KILM.FZ.A.0003.070408T0500Z-070408T1300Z/
/O.NEW.KILM.FZ.W.0005.070408T0500Z-070408T1300Z/
BRUNSWICK-NEW HANOVER-FLORENCE-MARION-HORRY-WILLIAMSBURG-
GEORGETOWN-
INCLUDING THE CITIES OF...LELAND...SHALLOTTE...WILMINGTON...
WRIGHTSVILLE BEACH...FLORENCE...MARION...CONWAY...MYRTLE BEACH...
KINGSTREE...GEORGETOWN
330 AM EDT SAT APR 7 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EDT SUNDAY. 

A VERY COLD AND DRY AIRMASS WILL ALLOW TEMPERATURES TO RAPIDLY
DROP AFTER SUNSET...WITH TEMPERATURES FALLING BELOW FREEZING ALL
LOCATIONS. RECORD BREAKING LOW TEMPERATURES ARE EXPECTED BY EARLY
MORNING SUNDAY...WITH READINGS IN THE MID TO UPPER 20S. SHELTERED
LOCATIONS ARE EXPECTED TO DROP INTO THE LOWER TO MID 20S.

A FREEZE WARNING IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL
FOR FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING
HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO
PROTECT OUTSIDE PLANTS AND VEGETATION FROM FREEZING CONDITIONS.

$$

SRP

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this freeze warning went out at Apr 6, 1:34 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 6, 1:34 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
134 PM EDT FRI APR 6 2007

.SYNOPSIS...
A COLD AND DRY AIR MASS WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK
AS HIGH PRESSURE RIDGES IN FROM THE WEST AND NORTHWEST. HIGH
PRESSURE WILL BUILD OVERHEAD TUESDAY THEN SHIFT OFF THE SOUTHEAST
UNITED STATES COAST TUESDAY NIGHT INTO WEDNESDAY. A COLD FRONT WILL
APPROACH THE REGION DURING THURSDAY.

&&

.NEAR TERM /THROUGH TODAY/...
REMOVED THE FROST ADVISORY AND FREEZE WARNING. A FEW SHELTERED
LOCATIONS MAY REACH FREEZING BETWEEN NOW AND SUNRISE...BUT JUST
ENOUGH WIND AND CIRRUS (AFFECTING COASTAL COUNTIES AT THE MOMENT)
TO PREVENT WIDESPREAD CONDITIONS.

ASOS/AWOS STATIONS INDICATE THAT GUIDANCE RUNNING A LITTLE ON THE
COOL SIDE OF REALITY FOR INITIALIZATION PURPOSES REGARDING FREEZE
WARNING. HOWEVER SOME MESONET SITES INDICATE THAT OUR NORMALLY COLD
SPOTS (WRN PENDER...ERN BLADEN...N AND C BRUNSWICK) ARE ALREADY IN
THE 30S...AND HOLLY SHELTER IS ALREADY BLO FREEZING.  FREEZE WARNING
WILL LIKELY CONTINUE AS PLANNED. IR SAT IMAGERY WOULD BE USEFUL IN
ASSESSING TEMPS BUT INTERNAL PROBLEMS HAVE MADE SAT PIX UNAVAILABLE.
FROST ADV FOR THE COUNTIES FURTHER SOUTH MAY NOT COME TO PASS AS
CRITICAL TEMPS MAY NOT BE LONG ENOUGH IN DURATION TO YIELD ANY
FROST.

CAA WILL CONTINUE UNTIL AROUND MIDDAY ALBEIT IN A WEAKENED STATE.
TEMPS WILL STRUGGLE THIS AFTERNOON INTO THE UPPER 50S...WITH LOW 60S
IN EXTREME SRN ZONES. MAV STRINGS CURRENTLY TOO COLD AND SO PREFER
THE SLIGHTLY MILDER WRF GUIDANCE. CIRRUS CLOUDS EXPECTED TO CONTINUE
TO AFFECT THE AREA DUE TO SLOW MOVING GOMEX STORM SYSTEM.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
STRONG CLIPPER SYSTEM WILL PASS NORTH OF THE FORECAST AREA TONIGHT
WITH AN INCREASE IN CLOUD COVER EXPECTED...ESPECIALLY ACROSS THE
NORTHERN ZONES. LATEST GUIDANCE POPS NOT AS HIGH AS PREVIOUS RUNS
LIKELY DUE TO A BETTER HANDLE ON THE DRIER LAYER BELOW H85. IN
ADDITION...THE STRONGEST PVA/MAX LIFT WILL PASS NORTH OF HERE WHILE
THE REST OF THE VORTICITY FIELD BECOMES CHANNELED IN THE W TO NW
FLOW ALOFT. CAN NOT ENTIRELY RULE OUT SOME SPRINKLES ACROSS THE
NORTHERN ZONES...BUT AT THIS POINT CONFIDENCE IS LOW GIVEN
UNSATURATED LOWER LEVELS.

PRESSURE RISES TONIGHT WILL RESULT IN INCREASING WINDS FROM WEST TO
EAST ACROSS THE AREA LATE. THE WINDS WILL PREVENT FROST
OVERNIGHT...HOWEVER STRONG COLD AIR ADVECTION MAY ALLOW TEMPERATURES
ACROSS THE FAR NORTHWESTERN ZONES TO APPROACH FREEZING. IF THIS IS
THE CASE...THE DAYSHIFT WILL LIKELY NEED TO RAISE A NEW FREEZE
WARNING FOR THOSE AREAS ONCE THE CURRENT WARNINGS/ADVISORIES EXPIRE.

FOR SATURDAY...EVEN UNDER APRIL SUNSHINE COLD AIR ADVECTION WILL
HOLD MAX TEMPERATURES IN THE 50S. A TIGHT PRESSURE GRADIENT AND
MIXING WILL PROMOTE WINDY CONDITIONS ALONG WITH VERY LOW RELATIVE
HUMIDITY. SEE FIRE WEATHER SECTION FOR ADDITIONAL DETAILS.

MINIMUM TEMPERATURES LATE SATURDAY NIGHT INTO EARLY SUNDAY WILL POSE
A SIGNIFICANT THREAT TO TENDER VEGETATION UNLESS PROPER ACTION IS
TAKEN. THE SHELTERED COLD SPOTS COULD DROP INTO THE LOWER 20S
SATURDAY NIGHT/EARLY SUNDAY MORNING WHILE THE REMAINING AREAS FALL
INTO THE MID AND UPPER 20S.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
HIGH PRESSURE WILL RESIDE AT THE SURFACE MONDAY THROUGH TUESDAY
RESULTING IN FAIR BUT COOL WEATHER THROUGH MOST OF THE PERIOD.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY
NIGHT AS A FRONTAL SYSTEM LOOKS TO AFFECT THE AREA...BRINGING WITH
IT MORE SEASONAL TEMPERATURES.  LINGERING SHOWERS ARE POSSIBLE
THURSDAY BEFORE THE STORM SYSTEM MOVES AWAY TO THE NE.  THE AIR MASS
IN THE WAKE OF THE SYSTEM SHOULD RESULT IN TEMPERATURES NEAR NORMAL
THURSDAY INTO FRIDAY.

&&

.AVIATION /18Z FRIDAY THROUGH TUESDAY/...
JUST A BIT OF TWEAKING ON WIND DIRECTIONS...OTHERWISE NO CHANGES TO
PREVIOUS TAFS WITH VFR CONDITIONS EXPECTED. CLIPPER SWINGS THROUGH
OVERNIGHT...SHIFTING THE WINDS TO THE NORTHWEST AROUND 06-08Z.
STRONG COLD AIR ADVECTION AND TIGHT GRADIENT WILL KICK WINDS UP
AFTER SUNRISE...WITH GUSTS WELL OVER 20 KTS ALONG THE COAST.

AVIATION OUTLOOK...
NO SIGNIFICANT AVIATION PROBLEMS EXPECTED THROUGH TUESDAY.

&&

.MARINE...
NEAR TERM /THROUGH TODAY/...
DROPPED SMALL CRAFT ADVISORY FOR THIS MORNING BUT RAISED IT AGAIN
FOR LATE TONIGHT THROUGH SATURDAY AFTERNOON. CURRENT OBS SHOW
WINDS AND SEAS WELL BELOW CRITERIA...WITH SEAS OF ONLY 2 TO 4 FT
AND NORTHERLY WINDS OF AROUND 15 KT.

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
WINDS/SEAS WILL BE ON THE INCREASE TONIGHT IN THE WAKE OF A CLIPPER
SYSTEM THAT PASSES NORTH OF THE WATERS. GIVEN H100-H85 LAPSE RATES
WOULD NOT BE SURPRISED TO SEE A FEW GUSTS TO GALE FORCE WITH
SUSTAINED WINDS AROUND 25 KNOTS OFF CAPE FEAR SATURDAY MORNING.
OFFSHORE FLOW WILL CREATE A DECENT RANGE IN SEAS FROM THE INSHORE
WATERS OUT TO AROUND 20 NM. SEAS SHOULD PEAK AROUND 6-7 FT SAT
MORNING WHILE INSHORE THEY ARE KNOCKED TO 2 FT OR LESS. A MUCH
DIFFERENT STORY ACROSS THE WARMER GULF STREAM WATERS. WEAKENING
OFFSHORE FLOW WILL PREVAIL SATURDAY NIGHT.

LONG TERM /MONDAY THROUGH WEDNESDAY/...
EXPECT WINDS OUT OF THE NW MONDAY FOLLOWED BY WINDS SHIFTING TO THE
E AND SE ON TUESDAY AS HIGH PRESSURE MOVES OFF THE COAST AND A
DEVELOPING FRONTAL SYSTEM BEGINS TO AFFECT FLOW CONDITIONS. WIND
SPEEDS THROUGH THE LONG TERM PERIOD SHOULD BE 15 KT OR LESS WITH
SEAS GENERALLY 4 FT OR LESS. POSSIBLE SMALL CRAFT ADVISORY WEDNESDAY
NIGHT INTO THURSDAY AS PGF TIGHTENS BEHIND FRONTAL PASSAGE.

&&

.FIRE WEATHER...
UPDATED TO RAISE RED FLAG WARNING FOR OUR NORTH CAROLINA COUNTIES.
NEAR CRITICAL RH EXPECTED TODAY AWAY FROM THE COAST...HOWEVER
WINDS WILL NOT BE AN ISSUE. THERE WILL BE SIGNIFICANT FIRE WEATHER
CONCERNS SATURDAY WITH MINIMUM RH EXPECTED TO BE WELL INTO
CRITICAL THRESHOLDS...STRONG GUSTY WINDS...AND VERY LOW FUEL
MOISTURES (AT OR BELOW 10% AT OUR RAWS). FUEL AND RH CONCERNS WILL
CARRY INTO SUNDAY...HOWEVER THE WIND WILL NOT BE AS STRONG AS IT
IS SATURDAY.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR SCZ017-023-024-032>034-039-046.

NC...RED FLAG WARNING FROM 12 PM TO 8 PM EDT SATURDAY FOR NCZ087-
     096-097-099>101.

MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO 2 PM EDT SATURDAY FOR
         AMZ250- 252-254-256.

&&

NEAR TERM...40
LONG TERM...49
Hazardous weather outlook, Apr 6, 2:45 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
245 PM EDT FRI APR 6 2007

NCZ087-096-SCZ017-023-024-071200-
ROBESON-BLADEN-MARLBORO-DARLINGTON-DILLON-
245 PM EDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING
   RED FLAG WARNING
   FREEZE WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ097-099>101-SCZ032>034-039-046-071200-
PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-FLORENCE-MARION-HORRY-
WILLIAMSBURG-GEORGETOWN-
245 PM EDT FRI APR 6 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM EDT SATURDAY...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING
   FREEZE WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-071200-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
245 PM EDT FRI APR 6 2007

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

49

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 11:26 AM EDTRed Flag WarningILMBladen, Columbus, Robeson33 hr
Apr 6, 3:44 PM EDTFreeze WatchILMBladen, Columbus, Robeson12 hr

Nearby

Freeze Warnings in North Carolina, 2007Freeze Warnings in South Carolina, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.